advertisement
Question
Posted by: bleeding | 2007/05/07

update

i am at present experiencing chemo "nadir" its when your white blood cell count drops i have no energy and cannot get warm, my muscles are all tight and even my hair hurts and i feel depressed. i wonder how long this will last, its ghastly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Bleeding
Everything will come to pass - take it easy, do not be hard on yourself, rest if you are tired, and be very careful not to pick up a cold or flu now. Remember that this means that the chemo is now delaying all fast dividing cells - including the cancer cells! You are now only going to start feeling better...

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement